# SDR RAIA00609036

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 19,809 hours, 17,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5505-STL-EMERGENCY LIGHT ON FLOOR NEAR EXIT INOP. MAINTENANCE CLEANED THE CONNECTION ON THE FLOOR PATH LIGHTING.
